# SDR AALA202305085866

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A320*
- Aircraft serial: 1465
- Aircraft time: 72,463 hours, 27,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Part number: 2LA00546900
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON DOOR CLOSURE L2 DOOR SLIDE FAILED TO ARM. MAINTENANCE REPLACED THE L2 DOOR SLIDE ARMED INDICATOR WARNING LIGHT PER AMM 52-73-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
